MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY BODY; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY BODY; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 297500700
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument revealed and confirmed a deficiency.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The office set reclaim disassembly body was reported with unknown reason.It did not affect surgery.

Brand Name
RECLAIM DISASSEMBLY BODY
Common Device Name
RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7942399
Report Number1818910-2018-71589
Device Sequence Number941059
Product Code LXH
UDI-Device Identifier10603295156062
UDI-Public10603295156062
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500700
Device Lot NumberJ1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1